MAUDE Adverse Event Report: HILL-ROM BATESVILLE SYNERGY AIR ELITE BLOWER; BED FLOTATION THERAPY POWERED

HILL-ROM BATESVILLE SYNERGY AIR ELITE BLOWER; BED FLOTATION THERAPY POWERED
Model Number P6881CAP
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Hillrom received a report from a hillrom technician stating the power cord was damaged; it was sparking and it shorted out.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The hillrom technician found the power cable needed to be replaced.A search of the hillrom maintenance records did not show hillrom performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the blower power cable to resolve the reported event.Based on this information, no further action is required.

Brand Name
SYNERGY AIR ELITE BLOWER
Common Device Name
BED FLOTATION THERAPY POWERED
Manufacturer (Section D)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
brad wheeler
1069 state route 46 east
batesville, IN 47006
3128199307
MDR Report Key15152958
Report Number1824206-2022-00345
Device Sequence Number5647192
Product Code IOQ
UDI-Device Identifier00887761016644
UDI-Public010088776101664411211125
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP6881CAP
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Initial Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2001
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown